MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/bjs.1800711106

Медицинская библиотека · The British journal of surgery · 1984

Vascular spasm and gangrene during heparin-dihydro-ergotamine prophylaxis.

Cunningham M, de Torrenté A, Ekoé J M, Ackermann J P, Humair L

Клинический случайСтатьяПеревод в очереди

Аннотация

A case is reported of a multiple trauma victim who developed severe vascular spasm whilst receiving heparin-dihydro-ergotamine thromboembolic prophylaxis which ultimately led to amputation of the right foot. Identification of high risk groups for this complication is attempted from a review of the literature. Treatment should be with intra-arterial or intravenous nitroprusside or nitrates. Little information is as yet available on the use of prostacyclin in this condition.

Для цитирования: Cunningham M, de Torrenté A, Ekoé J M, Ackermann J P, Humair L. Vascular spasm and gangrene during heparin-dihydro-ergotamine prophylaxis.. The British journal of surgery. 1984. DOI: 10.1002/bjs.1800711106.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.